MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL 48; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL 48; HIP ACETABULAR SHELL
Model Number 01.32.148MB
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 june 2020: lot 183906: (b)(4) items manufactured and released on 28-aug-2018.Expiration date: 2023-08-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additiona devices involved: batch reviews performed on 16 june 2020: liner: mpact dm 01.26.2848mhc double mobility hc liner 28/dmd (k092265) lot 1901454: (b)(4) items manufactured and released on 23-may-2019.Expiration date: 2024-05-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s -3.5 (k112115).Lot 1810791: (b)(4) items manufactured and released on 01-mar-2019.Expiration date: 2024-02-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2019.Subsequently, the patient came in reporting pain due to a subsided stem.On (b)(6) 2019, the surgeon revised the stem, head and liner.Presently (1 year after previous surgery), the patient came in reporting pain and the cause of pain is unknown.The surgeon revised the medacta cup and liner with another company's product and revised the medacta head with a medacta head the surgery was completed successfully.

Brand Name
CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL 48
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10238597
Report Number3005180920-2020-00396
Device Sequence Number16346730
Product Code LPH
UDI-Device Identifier07630030860959
UDI-Public07630030860959
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/19/2023
Device Model Number01.32.148MB
Device Catalogue Number01.32.148MB
Device Lot Number183906
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2020
Initial Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR